Show simple item record

dc.contributor.authorCheng, Jin
dc.contributor.authorIsakov, Victor, 1947-
dc.contributor.authorLu, Shuai
dc.identifier.citationJin Cheng, Victor Isakov, Shuai Lu, Increasing stability in the inverse source problem with many frequencies, Journal of Differential Equations, Volume 260, Issue 5, 5 March 2016, Pages 4786-4804en_US
dc.descriptionClick on the DOI link to access the article.en_US
dc.description.abstractWe study increasing stability in the interior inverse source problem for the Helmholtz equation from boundary Cauchy data for multiple wave numbers. By using the Fourier transform with respect to the wave number, explicit bounds for the analytic continuation, uniqueness of the continuation results, and exact observability bounds for the wave equation, a sharp uniqueness result and an increasing (with larger wave numbers intervals) stability estimate are obtained. Numerical examples in 3 spatial dimension support the theoretical prediction. (C) 2015 Elsevier Inc. All rights reserved.en_US
dc.description.sponsorshipEmylou Keith and Betty Dutcher Distinguished Professorship and the National Science Foundation grant DMS 10-08902. J. Cheng is supported by NSFC (key projects no. 11331004, no. 11421110002). S. Lu is supported by NSFC (key project no. 91130004, no. 11522108), Shanghai Science and Technology Commission Grant (14QA1400400) and the Programme of Introducing Talents of Discipline to Universities (number B08018).en_US
dc.publisherElsevier B.V.en_US
dc.relation.ispartofseriesJournal of Differential Equations;v.260:no.5
dc.subjectIncreasing stabilityen_US
dc.subjectInverse source problemsen_US
dc.subjectMultiple frequenciesen_US
dc.titleIncreasing stability in the inverse source problem with many frequenciesen_US
dc.rights.holderCopyright © 2015 Elsevier Inc. Published by Elsevier Inc. All rights reserved.en_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record